Title: Linguistic theory - extensions and implications, vol 2 - newmeyer,fj
Authors: Decoene, Stefaan # ×
Issue Date: Mar-1991
Publisher: Academic press inc jnl-comp subscriptions
Series Title: Journal of mathematical psychology vol:35 issue:1 pages:100-108
ISSN: 0022-2496
Publication status: published
KU Leuven publication type: RE
Appears in Collections:Onderzoeksgroep psychodiagnostiek en psychopathologie (-)
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science